Derivative functions and strong approximation of Fourier series

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)201-205
Number of pages5
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume36
Issue number1-2
DOIs
Publication statusPublished - Mar 1980

Fingerprint

Strong Approximation
Function Approximation
Fourier series
Derivative

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Derivative functions and strong approximation of Fourier series. / Leindler, L.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 36, No. 1-2, 03.1980, p. 201-205.

Research output: Contribution to journalArticle

@article{02a429b5c4204482b2a87cee6cc6d8e1,
title = "Derivative functions and strong approximation of Fourier series",
author = "L. Leindler",
year = "1980",
month = "3",
doi = "10.1007/BF01897112",
language = "English",
volume = "36",
pages = "201--205",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - Derivative functions and strong approximation of Fourier series

AU - Leindler, L.

PY - 1980/3

Y1 - 1980/3

UR - http://www.scopus.com/inward/record.url?scp=34250250708&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250250708&partnerID=8YFLogxK

U2 - 10.1007/BF01897112

DO - 10.1007/BF01897112

M3 - Article

AN - SCOPUS:34250250708

VL - 36

SP - 201

EP - 205

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -